Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 98, NWS Nashville, TN

June 23, 20144 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2014, 1:52 PM CDT for 4 counties in Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 1:52 PM CDT (18:52 UTC)
Expired
Jun 23, 2014, 2:30 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Dickson County, TN, Montgomery County, TN, Robertson County, TN

The radar

The Ft Campbell radar (KHPX), 34 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
899 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WUUS54 KOHX 231852
SVROHX
TNC021-043-125-147-231930-
/O.NEW.KOHX.SV.W.0098.140623T1852Z-140623T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN MONTGOMERY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 230 PM CDT

* AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR ASHLAND
  CITY...MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PLEASANT VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3659 8719 3647 8693 3624 8715 3633 8734
TIME...MOT...LOC 1852Z 210DEG 7KT 3636 8719

$$

FORECASTER: ROSE
2 follow-up statements
538 
WWUS54 KOHX 231910
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 PM CDT MON JUN 23 2014

TNC043-231920-
/O.CAN.KOHX.SV.W.0098.000000T0000Z-140623T1930Z/
DICKSON TN-
210 PM CDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKSON COUNTY IS
CANCELED...

LAT...LON 3640 8730 3659 8719 3647 8693 3630 8709
TIME...MOT...LOC 1910Z 210DEG 7KT 3645 8717

$$

TNC021-125-147-231930-
/O.CON.KOHX.SV.W.0098.000000T0000Z-140623T1930Z/
ROBERTSON TN-CHEATHAM TN-MONTGOMERY TN-
210 PM CDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR EAST CENTRAL MONTGOMERY...NORTHWESTERN CHEATHAM AND SOUTHWESTERN
ROBERTSON COUNTIES...

AT 209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PLEASANT VIEW...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  PLEASANT VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3640 8730 3659 8719 3647 8693 3630 8709
TIME...MOT...LOC 1910Z 210DEG 7KT 3645 8717

$$

ROSE
334 
WWUS54 KOHX 231932
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
232 PM CDT MON JUN 23 2014

TNC021-125-147-231943-
/O.EXP.KOHX.SV.W.0098.000000T0000Z-140623T1930Z/
ROBERTSON TN-CHEATHAM TN-MONTGOMERY TN-
232 PM CDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY...
NORTHWESTERN CHEATHAM AND SOUTHWESTERN ROBERTSON COUNTIES HAS
EXPIRED...

LAT...LON 3640 8730 3659 8719 3647 8693 3630 8709
TIME...MOT...LOC 1910Z 210DEG 7KT 3645 8717

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:08 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 23, 12:08 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1208 PM CDT MON JUN 23 2014

.UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S.

&&

.AVIATION...BNA/CKV/CSV...SCATTERED CONVECTION ALREADY FIRING
ACROSS MIDDLE TENNESSEE, WITH THE AIR MASS REMAINING RELATIVELY
MOIST AND VERY UNSTABLE. EXPECT CONVECTION TO DIE OFF TOWARD
EVENING, WITH LIGHT FOG POSSIBLE OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 626 AM CDT MON JUN 23 2014/

UPDATE...
WILL BE UPDATING THE SUITE OF FORECAST PRODUCTS AS ISO SHWRS/TSTMS HAVE
DEVELOPED ACROSS SW PORTIONS OF THE MID STATE IN ASSOCIATION WITH BEST
MOISTURE AND INSTABILITY AXIS...AND BELIEVE THEY WILL EXITS ACROSS THESE
AREAS DURING THE REMAINDER OF THE MORNING HOURS. ALSO...WITH OBS
SITES NOT REPORTING ANY TREND TOWARD PATCHY DENSE FOG...REMOVED THE
SPECIAL WEATHER STATEMENT CONCERNING PATCHY LOCALLY DENSE FOG. WILL
KEEP THE MENTION THOUGH OF PATCHY FOG IN THE FORECAST THROUGH 14Z.

PREV DISCUSSION.../ISSUED 512 AM CDT MON JUN 23 2014/

AVIATION 12Z DISCUSSION...
PATCHY FOG WILL PLAGUE THE FIRST 2 HOURS OF THE UPCOMING TAF PD.
PCLDY SKIES SHOULD THEN PREVAIL. OTHERWISE...A MID/UPPER LEVEL SHORTWAVE
IS EXPECTED TO APPROACH...WITH RAIN CHANCES ON THE INCREASE
THROUGH THE TAF PD. WILL UTILIZE VCNTY FOR THIS AFTERNOON BUT WILL
EXPAND TO TEMPO GROUPS TOWARD THE END OF THE TAF PD.

PREV DISCUSSION... /ISSUED 344 AM CDT MON JUN 23 2014/

DISCUSSION...
FORECAST QUANDARIES...POTENTIAL FOR PATCHY LOCALLY DENSE FOG THRU
THE MID MORNING HRS TODAY...SHWR/TSTM CHANCES...TEMPS.

DO NOT EXPECT IT TO BE OVERALL AS PATCHY OF A DENSE FOG SITUATION
AS IT WAS AT THIS TIME YESTERDAY MORNING...BUT HAVE GOT SOME
OBSERVATIONS OVER THE LAST COUPLE OF HOURS SHOWING A TREND TOWARD
PATCHY DENSE FOG DEVELOPMENT MAINLY NEAR BODIES OF WATER AND OTHER
LOW LYING LOCATIONS PER THE LATEST SFC OBS AND SATELLITE TRENDS...AND
WITH WIDESPREAD DEWPOINT DEPRESSIONS ACROSS THE MID STATE LESS THAN
FIVE DEGREES AND WITH CALM WINDS MOST LOCATIONS...STILL BELIEVE THAT
AREAS EXPERIENCING SIGNIFICANT BREAKS IN SCT/BKN CI COVERAGE COULD
SUPPORT PATCHY FOG...WITH SOME LOCALLY DENSE POSSIBLE. NOT ANTICIPATING
AS OF THIS TIME ENOUGH COVERAGE TO WARRANT A DENSE FOG ADVISORY...BUT
DID ISSUE EARLIER THIS MORNING A SPECIAL WX STATEMENT DEALING WITH
PATCHY DENSE FOG POTENTIAL THRU THE MID MORNING HRS TODAY.

OTHERWISE...IN GENERAL AGREEMENT WITH LATEST WPC MODEL DIAGNOSTIC
DISCUSSION IN POINTING OUT THE CONSISTENCIES OF THE EURO SOLUTION AS
OF LATE WITH THIS DIRTY RIDGE PATTERN BEING EXPERIENCED ACROSS THE
MID STATE AND HOW IT HAS CONSISTENTLY DEPICTED THE EXPECTED WX OVER
THE NEXT SEVERAL DAYS...AND THUS WILL LEAN ACCORDINGLY. BELIEVE
THAT SHWR/TSTM CHANCES WILL INCREASE AS THE DAY PROGRESSES...WITH
DIURNAL INFLUENCES KICKING IN DURING THE AFTERNOON HRS SUPPORTING
SCT SHWRS/TSTMS ACROSS THE ENTIRE MID STATE...WITH BEST COVERAGE
FOR LOCATIONS APPROACHING THE TN/AL BORDER...AS UPPER RIDGING
INFLUENCES RETROGRADES INTO THE WRN GULF OF MEXICO AND SFC FRONT
CURRENTLY BISECTING THE MID STATE FROM THE NW TO SE JUST E OF THE
I-24 CORRIDOR...PUSHES EWD WITH MOST OF THE MID STATE IN THE WARM
SECTOR OF A BROAD SFC FRONTAL SYSTEM APPROACHING THE MID MS VALLEY
AS THE DAY PROGRESSES. AS FOR TEMPS...GFS MOS HAS HAD A TENDENCY
AS OF LATE TO BE A LITTLE COOL ON THE HIGHS...OTHER THAN YESTERDAY...
AND WITH A CONTINUANCE OF SLY FLOW EXPECTED...WILL GO A DEGREE OR
TWO ABOVE GUIDANCE VALUES HERE. THOUGH I AM FAVORING THE EURO SOLUTION
AS A WHOLE...IT IS GENERALLY THE COOLEST SOLUTION IN COMPARISON TO
THE GFS/NAM ON MANY OCCASIONS...AND THUS WILL TWEAK ITS TEMPS UP
HERE IN THIS CASE FOR TODAY.

WILL GO WITH INCREASING CHANCES OF SHWRS/TSTMS AS THE NIGHTIME
PROGRESSES AS SFC SYSTEM AND UPPER LEVEL TROUGHING APPROACH THE MID
STATE WITH LOWS MAINLY IN THE UPPER 60S TO AROUND 70. BEST CHANCE
OF RAIN LOOKS TO BE ON TUE PER SHORTWAVES IN UPPER LEVEL TROUGH
PASSAGE...WITH DEF SHWRS/TSTMS BY THE AFTERNOON HRS...WITH PRECIP
WATER VALUES IN SOME LOCATIONS APPROACHING TWO INCHES. WOULD
NOT BE SURPRISED THAT SOME LOCATIONS DURING THE AFTERNOON HRS
EXPERIENCE HEAVY RAINFALL...BUT BELOW EXPECTED FFG VALUES AS OF
THIS TIME. WITH ADDITIONAL CLOUD COVERAGE EXPECTED ALSO...WILL
GO WITH HIGHS SPANNING THE 80S. AS UPPER LEVEL TROUGHING CHARACTERISTICS
BEGIN TO WEAKEN...BUT SFC FRONT APPROACHES MID STATE...WILL GO WITH
LIKELY SHWRS/TSTMS TUE EVENING...WITH A CHANCE OF SHWRS/TSTMS TUE NIGHT
WITH LOWS AGAIN IN THE UPPER 60S TO LOWER 70S. WITH SFC FRONT PUSHING
E OF THE MID STATE ON WED...AND A MORE OF A ZONAL FLOW PATTERN ACROSS
THE MID STATE...WILL GO WITH A CHANCE OF SHWRS/TSTMS WITH HIGHS IN
THE MID 80S...UPPER 70S TO LOWER 80S PLATEAU.

TAKING A LOOK AT THE REST OF THE WEEK INTO NEXT WEEKEND...UPPER LEVEL
PATTERN WILL CONTINUE TO SUPPORT PASSAGES OF SHORTWAVES IN FLOW ALOFT
WITH A CHANCE OF SHWRS/TSTMS THRU FRI WITH TEMPS AGAIN APPROACHING 90
DEGREES...MID TO UPPER 80S PLATEAU. AS SFC AND UPPER LEVEL HIGH
PRESSURE INFLUENCES BECOME BETTER ESTABLISHED AGAIN ACROSS THE SE
U.S. FOR THIS UPCOMING WEEKEND...PRECIP WATER VALUES WILL DROP...BUT
CAN CERTAINLY NOT RULE OUT A SLIGHT CHANCE OF SHWRS/TSTMS OVER THE
WEEKEND AS THE OVERALL DIRTY RIDGE PATTERN THE MID STATE HAS BEEN
EXPERIENCING AS OF LATE REESTABLISHES ITSELF ACROSS THE AREA WITH
HIGHS CONTINUING TO BE IN THE UPPER 80S TO AROUND 90...MID 80S
PLATEAU.

THRU THIS ENTIRE FORECAST PERIOD ALSO...WOULD NOT BE SURPRISED...AS
IT USUALLY HAPPENS DURING THE SUMMER MONTHS WITH AN OVERALL PATTERN
LIKE THIS...THAT SOME TSTMS REACH STRONG THRESHOLDS...WITH AN
ISOLATED SVR TSTMS DEVELOPING HERE OR THERE...MAINLY DURING THE
AFTERNOON THRU EARLY EVENING HRS...WITH STRONG TO DAMAGING WINDS AND
BRIEF HEAVY RAINFALL POSSIBLE...BUT AM NOT EXPECTING ANY ORGANIZED
WIDESPREAD SVR TSTM POTENTIAL AS OF THIS TIME. THIS REASONING ALSO
SUPPORTED BY THE LATEST SUITE OF SPC CONVECTIVE OUTLOOK PRODUCTS.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

ROSE
Hazardous weather outlook, Jun 23, 6:18 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
618 AM CDT MON JUN 23 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-241000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
618 AM CDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

31

In the hours before

Special weather statement, Jun 23, 11:49 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1149 AM CDT MON JUN 23 2014

TNZ057>060-094-231730-
HICKMAN-LAWRENCE-LEWIS-MAURY-WILLIAMSON-
1149 AM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LAWRENCE...LEWIS...
MAURY AND WILLIAMSON COUNTIES...

AT 1140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
WEST OF SPRING HILL TO HOHENWALD...MOVING NORTH AT 10 MPH. THESE
STORMS ARE PRODUCING HEAVY RAINFALL, AND LOCALIZED FLOODING IS
POSSIBLE. HAZARDS INCLUDE PONDING OF WATER ON ROADWAYS AND LOW-LYING
AREAS, AND OVERFLOWING OF DITCHES AND SMALL CREEKS AND STREAMS.

SOME LOCATIONS IN THE PATH INCLUDE HAMPSHIRE...WILLIAMSPORT...SANTA
FE...HOHENWALD...GORDONSBURG...KIMMINS...PRIMM SPRINGS...LEIPERS FORK
AND FAIRVIEW.

LAT...LON 3579 8687 3544 8728 3539 8756 3559 8758
      3603 8710

ROSE
Special weather statement, Jun 23, 12:26 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT MON JUN 23 2014

TNZ057>060-093-094-231815-
HICKMAN-LAWRENCE-LEWIS-MAURY-WAYNE-WILLIAMSON-
1226 PM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LAWRENCE...LEWIS...
MAURY...WAYNE AND WILLIAMSON COUNTIES...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO
WAYNESBORO...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HAMPSHIRE...SUMMERTOWN...
HENRYVILLE...SANTA FE...WAYNESBORO...MOUNT PLEASANT...LEIPERS FORK...
WILLIAMSPORT...FRANKLIN...GORDONSBURG...PRIMM SPRINGS AND NATCHEZ
TRACE AT HIGHWAY 96.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED. THESE
STORMS ARE ALSO PRODUCING HEAVY RAINFALL, AND LOCALIZED FLOODING IS
POSSIBLE. HAZARDS INCLUDE PONDING OF WATER ON ROADWAYS AND LOW-LYING
AREAS, AND OVERFLOWING OF DITCHES AND SMALL CREEKS AND STREAMS.

LAT...LON 3539 8783 3605 8712 3602 8705 3599 8704
      3601 8700 3590 8664 3515 8757

ROSE
Special weather statement, Jun 23, 1:11 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT MON JUN 23 2014

TNZ025>027-057-059-231900-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-WILLIAMSON-
111 PM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN AND WILLIAMSON COUNTIES...

AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOREST HILLS TO
KINGSTON SPRINGS TO CENTERVILLE...MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NUNNELLY...LYLES...BELLEVUE...BON
AQUA...KINGSTON SPRINGS...WHITE BLUFF...BURNS...CENTERVILLE...FOREST
HILLS...BELLE MEADE...OAK HILL AND BERRY HILL.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED. THESE
STORMS ARE ALSO PRODUCING HEAVY RAINFALL, AND LOCALIZED FLOODING IS
POSSIBLE. HAZARDS INCLUDE PONDING OF WATER ON ROADWAYS AND LOW-LYING
AREAS, AND OVERFLOWING OF DITCHES AND SMALL CREEKS AND STREAMS.

LAT...LON 3614 8673 3595 8684 3597 8710 3568 8735
      3573 8759 3626 8718

ROSE
Special weather statement, Jun 23, 1:15 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 PM CDT MON JUN 23 2014

TNZ058-060-094-095-231900-
GILES-LAWRENCE-LEWIS-MAURY-
115 PM CDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...LEWIS AND
MAURY COUNTIES...

AT 111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBIA TO
SUMMERTOWN TO LAWRENCEBURG...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HENRYVILLE...MOUNT PLEASANT...
COLUMBIA AND SUMMERTOWN.

THESE STORMS ARE PRODUCING HEAVY RAINFALL, AND LOCALIZED FLOODING IS
POSSIBLE. HAZARDS INCLUDE PONDING OF WATER ON ROADWAYS AND LOW-LYING
AREAS, AND OVERFLOWING OF DITCHES AND SMALL CREEKS AND STREAMS.

LAT...LON 3543 8704 3528 8750 3555 8735 3572 8689

ROSE
Local storm report, Jun 23, 1:25 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 PM CDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     5 SW DOVER              36.43N  87.91W
06/23/2014                   STEWART            TN   EMERGENCY MNGR

            ROOF TORN OFF A BARN ON TAYLOR CHAPEL ROAD

&&

EVENT NUMBER OHX1400451

MROSE

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 11:49 AM CDTSpecial Weather StatementOHXLewis, Maury41 min
Jun 23, 12:26 PM CDTSpecial Weather StatementOHXLewis, Maury, Williamson49 min
Jun 23, 1:11 PM CDTSpecial Weather StatementOHXHickman49 min
Jun 23, 1:15 PM CDTSpecial Weather StatementOHXMaury45 min
Jun 23, 2:02 PM CDTSpecial Weather StatementOHXLawrence43 min
Jun 23, 2:06 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery39 min
Jun 23, 2:18 PM CDTAreal Flood WarningOHXGiles, Lawrence, Lewis, Maury3 hr
Jun 23, 2:28 PM CDTSevere Thunderstorm WarningOHXGrundy, Warren12 min
Jun 23, 2:31 PM CDTSevere Thunderstorm WarningOHXMontgomery14 min
Jun 23, 3:11 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson34 min
Jun 23, 3:30 PM CDTSpecial Weather StatementOHXPerry45 min
Jun 23, 4:30 PM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 23, 5:20 PM CDTAreal Flood AdvisoryOHXMacon, Smith115 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.